# SDR AMTA200600367

- Difficulty date: May 31, 2006
- Submitted: June 9, 2006
- Operation: Air carrier
- Aircraft: N315TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28245
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND SEVERAL FASTENER HOLES ON AFT CARGO PANEL 140 AF, BL 21R-21L, BS 727 +4 TO BS 727D.  REMOVED CORROSION AROUND FASTENER HOLES ON AFT CARGO PANEL 140AF IAW B737-800, SRM 51-10-02-06, ORIGINAL MATERIAL THICKNESS .070 IAW B737-800, SRM 53-70-53, MATERIAL LOSS .003-.005 DEPT H WITHIN LIMITS IAW B737-800S.  (K)
